question-icon

What Causes Fatigue When Diagnosed With Low BP?

default
Posted on Thu, 16 Nov 2017
Question: Hi. I worry about my blood pressure. Mist of the time I have 100/70, often 100/65 or 100/60, then I feel weak but sometimes lije today 133/103. What can be wrong?
doctor
Answered by Dr. Bhanu Partap (23 minutes later)
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello Ma'am,

After going through the medical details provided by you I would like to tell you that there is a definite need to adjust the dosage of your blood pressure medicines as your blood pressure readings are on the lower side mostly which is making you feel weak and tired most of the times.

Also, there is need to cut down dietary salt intake or canned or packed food items as they are high in salt which can increase blood pressure.

Considering your age group and thyroid issues it's also advisable to get an ECG and an Echocardiography done for basic cardiac evaluation.

I hope this information will be helpful and will answer your query. Feel free to ask further.

Kind Regards
Dr. Bhanu Partap


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 4564 Questions

premium_optimized

The User accepted the expert's answer

Share on
What Causes Fatigue When Diagnosed With Low BP?

Brief Answer: Please refer to the detailed answer below Detailed Answer: Hello Ma'am, After going through the medical details provided by you I would like to tell you that there is a definite need to adjust the dosage of your blood pressure medicines as your blood pressure readings are on the lower side mostly which is making you feel weak and tired most of the times. Also, there is need to cut down dietary salt intake or canned or packed food items as they are high in salt which can increase blood pressure. Considering your age group and thyroid issues it's also advisable to get an ECG and an Echocardiography done for basic cardiac evaluation. I hope this information will be helpful and will answer your query. Feel free to ask further. Kind Regards Dr. Bhanu Partap